# SDR SWAA2025102125674

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8914Q
- Make and model: Boeing 737-8
- Aircraft serial: 42695
- Aircraft time: 6,140 hours, 3,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT SIDE (OUTBOARD) FLASHLIGHT INOPERATIVE.   R & R FLASHLIGHT REF AMM 25-64-00
